First-passage times for random walks with non-identically distributed increments

Denis Denisov, Denis Denisov, Vitali Wachtel

    Research output: Contribution to journalArticlepeer-review


    We consider random walks with independent but not necessarily identical distributed increments. Assuming that the increments satisfy the well-known Lindeberg condition, we investigate the asymptotic behaviour of first-passage times over moving boundaries. Furthermore, we prove that a properly rescaled random walk conditioned to stay above the boundary up to time n converges, as n→∞, towards the Brownian meander.
    Original languageEnglish
    Pages (from-to)3313-3350
    JournalAnnals of Probability
    Issue number6
    Early online date25 Sept 2018
    Publication statusPublished - 2018


    Dive into the research topics of 'First-passage times for random walks with non-identically distributed increments'. Together they form a unique fingerprint.

    Cite this